Author: CM Chen; QO Tang; SF Ru;

Title: FINITE ELEMENT METHOD WITH SUPERCONVERGENCE FOR NONLINEAR HAMILTONIAN SYSTEMS

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Year: 2011

Volume: 29

Page: 167 - 184


Author: I Ali;

Title: CONVERGENCE ANALYSIS OF SPECTRAL METHODS FOR INTEGRO-DIFFERENTIAL EQUATIONS WITH VANISHING PROPORTIONAL DELAYS

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Year: 2011

Volume: 29

Page: 49 - 60


Author: YP Chen; T Tang;

Title: CONVERGENCE ANALYSIS OF THE JACOBI SPECTRAL-COLLOCATION METHODS FOR VOLTERRA INTEGRAL EQUATIONS WITH A WEAKLY SINGULAR KERNEL

Journal: MATHEMATICS OF COMPUTATION

Year: 2010

Volume: 79

Page: 147 - 167


Author: YP Chen; T Tang;

Title: Spectral methods for weakly singular Volterra integral equations with smooth solutions

Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

Year: 2009

Volume: 233

Page: 938 - 950


Author: I Ali; H Brunner; T Tang;

Title: A SPECTRAL METHOD FOR PANTOGRAPH-TYPE DELAY DIFFERENTIAL EQUATIONS AND ITS CONVERGENCE ANALYSIS

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS CT 2nd Sino-German Workshop on Computational and Applied Mathematics CY OCT 09-13, 2007 CL Hangzhou, PEOPLES R CHINA SP Sino German Ctr Res Promot, Natl Nat Sci Fdn China, German Res Fdn

Year: 2009

Volume: 27

Page: 254 - 265